Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 324, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 2, 2023, 11:18 PM CDT for Madison County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2023, 11:18 PM CDT (04:18 UTC)
- Expired
- Aug 3, 2023, 12:15 AM CDT
- In force
- 57 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Madison County, MO
The radar
The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:30 PM CDT | TSTM WND DMG | Fredericktown, MO | Broadcast media relayed reports of downed trees and power outages in Fredericktown. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 7:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.3 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3646 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.9
The text
As transmitted.
341
WUUS53 KLSX 030418
SVRLSX
MOC123-030515-
/O.NEW.KLSX.SV.W.0324.230803T0418Z-230803T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1118 PM CDT Wed Aug 2 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Madison County in southeastern Missouri...
* Until 1215 AM CDT.
* At 1117 PM CDT, severe thunderstorms were located along a line
extending from near Womac to near Fredericktown to Roselle, moving
southeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Fredericktown, Junction City, Cobalt, Marquand, Buckhorn, Roselle,
Saco, Mine La Motte, and Catherine Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 3732 9055 3759 9055 3759 9054 3764 9053
3762 9038 3764 9031 3764 9015 3755 9014
3731 9015
TIME...MOT...LOC 0417Z 319DEG 30KT 3763 9020 3759 9033 3761 9051
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Carney3 follow-up statements
965
WWUS53 KLSX 030442
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1142 PM CDT Wed Aug 2 2023
MOC123-030515-
/O.CON.KLSX.SV.W.0324.000000T0000Z-230803T0515Z/
Madison MO-
1142 PM CDT Wed Aug 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR MADISON COUNTY IN SOUTHEASTERN MISSOURI...
At 1141 PM CDT, severe thunderstorms were located along a line
extending from near Marquand to 7 miles south of Cobalt to near Saco,
moving south at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fredericktown, Junction City, Cobalt, Marquand, Buckhorn, Roselle,
Saco, Mine La Motte, and Catherine Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 9055 3759 9055 3759 9054 3764 9053
3762 9038 3764 9031 3764 9015 3755 9014
3731 9015
TIME...MOT...LOC 0441Z 349DEG 20KT 3749 9013 3744 9029 3742 9052
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Carney363 WWUS53 KLSX 030500 SVSLSX Severe Weather Statement National Weather Service St Louis MO 1200 AM CDT Thu Aug 3 2023 MOC123-030515- /O.CON.KLSX.SV.W.0324.000000T0000Z-230803T0515Z/ Madison MO- 1200 AM CDT Thu Aug 3 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR SOUTHERN MADISON COUNTY IN SOUTHEASTERN MISSOURI... At 1200 AM CDT, severe thunderstorms were located along a line extending from near Marquand to Buckhorn to near Saco, moving south at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Marquand, Buckhorn, and Saco. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3732 9055 3749 9055 3752 9014 3731 9015 TIME...MOT...LOC 0500Z 349DEG 20KT 3739 9011 3735 9027 3732 9050 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Carney
877
WWUS53 KLSX 030514
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1214 AM CDT Thu Aug 3 2023
MOC123-030523-
/O.EXP.KLSX.SV.W.0324.000000T0000Z-230803T0515Z/
Madison MO-
1214 AM CDT Thu Aug 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY IN
SOUTHEASTERN MISSOURI WILL EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and heavy rain are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Missouri.
LAT...LON 3732 9055 3749 9055 3752 9014 3731 9015
TIME...MOT...LOC 0513Z 319DEG 30KT 3732 9003 3728 9019 3725 9042
$$
CarneyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:16 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Aug 2, 7:16 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
716 PM CDT Wed Aug 2 2023
.SHORT TERM... (Through Late Thursday Night)
Issued at 221 PM CDT Wed Aug 2 2023
Key Messages:
1) Thunderstorms are expected to redevelop in/around central
Missouri by early this evening. These storms should progress
east/southeast through the late evening hours. Large hail in
supercells are the main concern through about 7-8PM before winds
become the dominant threat as a transition to more of a line of
storms occurs. A few tornadoes are also possible.
2) The main concern from late evening through the overnight hours
will be on flash flooding. Fairly widespread 1-3" rainfall totals
are expected in the flash flood watch area, with the potential for
isolated 6-8+" totals in a narrow NW-SE axis. It is difficult to
pin down WHERE this may occur, but best guess is from
Warren/Lincoln counties southeast through at least western parts
of the St. Louis metro area down into parts of southeast Missouri
and southwest Illinois along the Mississippi River.
(Tonight)
Another (very) busy 18 hours is likely to unfold beginning by early
this evening. Showers and thunderstorms are expected to develop
between 5-7PM in/around central Missouri near the quasi-stationary
front. Initiation may be aided by some influence (i.e., lift)
downstream of a remnant MCV currently over southern Iowa. The
convective mode initially is likely to be supercells given
seasonably strong 0-6km shear (35-40 knots). Large hail would be the
primary threat in these storms. A transition to more of a line or
small bow echo is favored by mid evening as storms progress to the
east/southeast. With time, a more southeast (right) turn may be
favored given a more north-south orientation to the instability
gradient closer to the Mississippi River. Once storms transition to
more of a line or bow echo, damaging winds will be the primary
threat. A few tornadoes are also possible given these storms may
ride along the surface frontal boundary where low-level shear and
helicity are maximized.
The threat for strong to severe thunderstorms should exit the area
by about midnight. Thereafter, the main concern is on the
potential for flash flooding. Deterministic model guidance,
similar to the past couple of nights across the region, is
developing a strong 30-40 knot low-level jet nearly orthogonal to
the surface boundary. The low-level jet also veers over time,
which favors backbuilding/regenerating storms on the
west/northwest flank. Training storms are again a concern, and
given similar atmospheric parameters very favorable for efficient
rainfall rates (near-record precipitable water values, deep warm
cloud depths), very high rainfall values are possible. Fairly
widespread 1-3" totals are expected within the watch area, but
significantly higher amounts (isolated 6-8+") are possible. The
past two nights the localized probability-matched mean (LPMM) of
the HREF have fared pretty well in terms of forecasting highest
amounts. The heaviest rainfall axis itself likely will be pretty
narrow, roughly on the order of 25-50 miles. The axis itself
should be oriented once again from northwest to southeast. Exactly
where (and how high the totals get) remain uncertain, in part due
to antecedent convection late this afternoon/evening. This
probably will shift the effective boundary a bit further
south/southwest, which could impact the overnight round of
convection. That being considered, do believe a bit further
southwest orientation makes sense, similar to the HRW NSSL and NAM
Nest CAM guidance. Our best guess as to where the (narrow)
heaviest axis of rainfall will be is from Warren/Lincoln counties
southeast through at least western parts of the St. Louis metro
area down into parts of southeast Missouri and southwest Illinois
along the Mississippi River. The genesis region should be in/near
the northwestern part of this area. What is particularly
concerning is that the past two nights in and just downstream of
the genesis region has received 8-10+" of rain. If this does
indeed occur either in more vulnerable areas (poor drainage
in/around the St. Louis metro area) or where it rained hard last
night where soils are very saturated, very significant flash
flooding could occur. Given the expectation of where the heavier
rain will fall tonight, did adjust the flash flood watch in
multiple ways, including: 1) expanding further northwest into
parts of central/northeast Missouri. Heavy rainfall occurred early
this morning in these locations and could be in/near the genesis
region for elevated convection overnight tonight, 2) removed
Reynold/Iron counties in southeast Missouri as they should be
southwest of heavy rainfall axis tonight and missed out this
morning's rainfall, and 3) began the watch at 7PM tonight instead
of 11PM due to the evening round of convection and at least an
isolated flash flood threat.
(Thursday - Thursday Night)
Thunderstorms should be ongoing early Thursday morning, but should
be in a weakening phase with the flash flood threat likely peaking
in the 12AM-5AM time frame approximately. Precipitation chances
tomorrow are mainly confined to far southern sections of the
forecast area in close proximity to the effective front. Timing
wise, late afternoon through early evening would be the best chance.
Regardless, at least a majority of the area should stay dry.
Temperatures will be warmer across the area (even north of the
effective front) due to some partial sunshine expected by the
afternoon hours. Highs in the mid 80s to low 90s are forecast from
north to south. It will also be quite humid, so it will feel hotter
with heat index values approaching 100 degrees in parts of central
and southeast Missouri.
Gosselin
.LONG TERM... (Friday through Next Wednesday)
Issued at 221 PM CDT Wed Aug 2 2023
(Friday - Sunday Night)
Chances of showers and thunderstorms look to continue through the
weekend, though slightly weaker mid/upper level flow and a lack of
strong, focused low-level jet each night suggests lesser chances of
any flash flood threat.
There remains a lot of uncertainty with the evolution of a midlevel
shortwave trough coming out of the Plains late in the weekend. The
ECMWF and some of its members are stronger/further south with this
feature, and slower with its attendant cold front. This type of
solution could yield a threat for strong to severe convection Sunday
afternoon/evening. However, most other ensemble guidance is flatter
with shortwave and quicker with the cold frontal passage, which
would yield the highest chances of showers and thunderstorms more in
the Saturday night/Sunday morning time frame with lesser chances of
severe weather.
(Monday - Next Wednesday)
Long-range guidance is in good agreement that after the weekend
trough pushes off to our east, a general quiet, cool, and dry
weather pattern looks to begin and continue through the middle of
next week. Temperatures are likely to be well-below normal during
this period, with highs in the low to mid 80s and lows in the upper
50s to mid 60s.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Thursday Evening)
Issued at 715 PM CDT Wed Aug 2 2023
Active TAF period with showers and storms already developing
across the forecast area. For KUIN, MVFR/IFR ceilings through the
majority of the forecast period with showers and some storms
through at least 10z Thursday. For the rest of TAF sites, VFR
flight conditions will lower to MVFR with onset of heavier
precipitation after 02z Thursday. For KCOU and KJEF, rain will
taper off after 09z Thursday. In the meantime, rain will persist
over St. Louis metro area TAFs from 02z to 15z Thursday. As for
winds, they will remain from the northeast to southeast.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday morning for Audrain MO-Boone MO-
Callaway MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
Jefferson MO-Lincoln MO-Madison MO-Montgomery MO-Osage MO-
Reynolds MO-Saint Charles MO-Saint Francois MO-Saint Louis
City MO-Saint Louis MO-Sainte Genevieve MO-Warren MO-
Washington MO.
IL...Flood Watch through Thursday morning for Calhoun IL-Clinton IL-
Jersey IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint
Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Aug 2, 2:29 PM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 229 PM CDT Wed Aug 2 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 229 PM CDT Wed Aug 2 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Another Flash Flood Watch is in effect for parts of Missouri and Illinois tonight as another round of thunderstorms producing heavy rainfall rates is expected. In addition to the threat for flash flooding, some of the storms this evening may be strong to severe. All hazards are possible, including a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms producing heavy rainfall and flash flooding may continue into Thursday morning. Thunderstorms are possible each day through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather or flash flooding to the National Weather Service. Gosselin
In the hours before
Local storm report, Aug 2, 9:47 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
947 PM CDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM Tstm Wnd Dmg 1 NE Meta 38.33N 92.15W
08/02/2023 Osage MO Law Enforcement
County dispatch reported trees down across
Highway 133. Time estimated from radar.
&&
AELocal storm report, Aug 2, 9:54 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
954 PM CDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Flash Flood 2 SE Linn 38.47N 91.82W
08/02/2023 Osage MO Law Enforcement
County dispatch reported water over Highway
50.
&&
AELocal storm report, Aug 2, 10:35 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1035 PM CDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM Tstm Wnd Dmg Cuba 38.07N 91.40W
08/02/2023 Crawford MO Law Enforcement
Several trees down over roadways in Cuba.
&&
KDLocal storm report, Aug 2, 10:37 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1037 PM CDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM Tstm Wnd Dmg Potosi 37.94N 90.78W
08/02/2023 Washington MO Law Enforcement
Multiple trees and power lines down in
Potosi.
&&
KDLocal storm report, Aug 2, 10:39 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1039 PM CDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM Hail 3 ESE Saint Martins 38.57N 92.29W
08/02/2023 E2.50 inch Cole MO Public
Delayed report. Photos on Facebook show
several 2 inch hail stones, with some 2.5
inches in diameter on the west side of
Jefferson City. Time estimated from radar.
&&
AELocal storm report, Aug 2, 11:18 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1118 PM CDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Flash Flood 3 NW Sullivan 38.25N 91.21W
08/02/2023 Franklin MO Emergency Mngr
Water over the road at Highway 185 and
Spring Bluff Rd. Roadway is impassable.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau | 39 min |
| Aug 2, 8:07 PM CDT | Areal Flood Advisory | LSX | Cole, Moniteau | 2 hr |
| Aug 2, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 65 min |
| Aug 2, 8:29 PM CDT | Flash Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 4 hr |
| Aug 2, 8:30 PM CDT | Tornado Warning | LSX | Moniteau | 16 min |
| Aug 2, 9:28 PM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade | 23 min |
| Aug 2, 9:42 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 63 min |
| Aug 2, 9:51 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 3 hr |
| Aug 2, 9:59 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 61 min |
| Aug 2, 10:21 PM CDT | Areal Flood Advisory | LSX | Crawford, Washington | 3 hr |
| Aug 2, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 61 min |
| Aug 2, 10:41 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 49 min |
| Aug 2, 10:45 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Aug 2, 11:25 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 38 min |
| Aug 3, 12:03 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 57 min |
| Aug 3, 12:13 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau | 4 hr |
| Aug 3, 12:26 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 49 min |
| Aug 3, 1:33 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Franklin, Gasconade, Moniteau, Osage | 4 hr |
| Aug 3, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 22 min |
| Aug 3, 3:05 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Moniteau, Osage | 6 hr |
| Aug 3, 4:52 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 38 min |
| Aug 3, 6:56 AM CDT | River Flood Warning | LSX | Crawford, Washington | 5 hr |
| Aug 3, 8:51 AM CDT | Flash Flood Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 4 hr |
| Aug 3, 10:36 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Aug 3, 10:36 AM CDT | River Flood Warning | LSX | Osage | 11 hr |
| Aug 3, 10:40 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Aug 3, 10:40 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.